# SDR SCNA20231024237

- Difficulty date: October 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,610 hours, 23,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 756210 - - - AT FL390 IN CRUISE FLIGHT, THE L1 FLIGHT DECK WINDOW BEGAIN ARCING. WE TURNED OFF L1 FWD WINDOW HEAT AND ARCING STOPPED TWO MINUTES LATER THE WINDOW CRACKED ON THE OUTER PANE. QRH COMPLETED. - - - RESOLUTION - (IN PROGRESS)
